# SDR AU990423

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AIR CONDITIONING PACK FLOW SWITCH FAULTY.
